SciELO - Scientific Electronic Library Online

vol.20 número1On rigid Hermitean lattices, II índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.1 Temuco mar. 2018 


Anti-invariant ξ -Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds

Mohd Danish Siddiqi1 

Mehmet Akif Akyol2 

1 Jazan University, Department of Mathematics, Faculty of Science, Jazan-Kingdom of Saudi,

2 Bingöl University, Department of Mathematics, Faculty of Arts and Sciences, 12000 Bingöl, Turkey,


In this paper, we introduce anti-invariant ξ-Riemannian submersions from Hyperbolic β-Kenmotsu Manifolds onto Riemannian manifolds. Necessary and sufficient conditions for a special anti-invariant ξ-Riemannian submersion to be totally geodesic are studied. Moreover, we obtain decomposition theorems for the total manifold of such submersions.

Keywords and Phrases: Riemannian submersion Anti-invariant ξ⊥-Riemannian submersions; Hyperbolic β-Kenmotsu Manifolds; Integrability Conditions. geometry.


En este artículo se introducen las submersiones ξ-Riemannianas anti-invariantes desde variedades hiperbólicas β-Kenmotsu sobre variedades Riemannianas. Se estudian condiciones necesarias y suficientes para que ciertas submersiones ξ-Riemannianas anti-invariantes especiales sean totalmente geodésicas. Más aún, se obtienen teoremas de descomposión para la variedad total de dichas submersiones.

Texto complete disponible sólo en PDF.

Full text available only in PDF format.


[1] Chinea, C. Almost contact metric submersions, Rend. Circ. Mat. Palermo, 43(1), 89-104, 1985. [ Links ]

[2] Eells, J., Sampson, J. H. Harmonic mappings of Riemannian manifolds, Amer. J. Math., 86, 109-160. 1964. [ Links ]

[3] Falcitelli, M., Ianus, S., Pastore, A. M. Riemannian submersions and Related topics, (World Scientific, River Edge, NJ, 2004. [ Links ]

[4] Gray, A. Pseudo-Riemannian almost product manifolds and submersion, J. Math. Mech., 16, 715-737, 1967. [ Links ]

[5] Ianus, S. , Pastore, A. M., Harmonic maps on contact metric manifolds, Ann. Math. Blaise Pascal, 2(2), 43-53, 1995. [ Links ]

[6] Lee, J. W., Anti-invariant ξ− Riemannian submersions from almost contact manifolds, Hacettepe J. Math. Stat. 42(2), 231-241, 2013. [ Links ]

[7] O’Neill , B. The fundamental equations of a submersions, Mich. Math. J., 13, 458-469, 1996. [ Links ]

[8] Sahin, B. Anti-invariant Riemannian submersions from almost hermition manifolds, Cent. Eur. J. Math., 8(3), 437-447, 2010. [ Links ]

[9] Siddiqi, M. D., Ahmed, M and Ojha, J.P., CR-submanifolds of nearly-trans hyperbolic sasakian manifolds admitting semi-symmetric non-metric connection, Afr. Diaspora J. Math. (N.S.), Vol 17(1), 93-105, 2014. [ Links ]

[10] Upadhyay, M. D, Dube., K. K., Almost contact hyperbolic (f, g, η, ξ) structure, Acta. Math. Acad. Scient. Hung., Tomus, 28, 1-4, 1976. [ Links ]

[11] Watson, B. Almost Hermitian submersions, J. Differential Geometry, 11(1), 147-165, 1976. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License